Alert archive / Kentucky / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Paducah, KY

April 23, 2011Hardin County, Illinois; Daviess County, Henderson County, Union County, Kentucky

NWS Paducah, KY issued this flash flood warning at Apr 23, 2011, 6:27 AM CDT for Hardin County, Illinois; Daviess County, Henderson County, Union County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 6:27 AM CDT (11:27 UTC)
Expired
Apr 23, 2011, 10:30 AM CDT
In force
4 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Hardin County, IL, Daviess County, KY, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 60 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WGUS53 KPAH 231127
FFWPAH
ILC069-KYC059-101-225-231530-
/O.NEW.KPAH.FF.W.0014.110423T1127Z-110423T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
627 AM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  UNION COUNTY IN NORTHWEST KENTUCKY...
  HARDIN COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 1030 AM CDT.

* AT 623 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  INDICATED BETWEEN 3 AND 4 INCHES OF RAIN HAD FALLEN ACROSS THE
  WARNED AREA OVERNIGHT. THIS COMBINED WITH ONGOING RAINFALL AND
  RUNOFF WILL RESULT IN FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE...
  MORGANFIELD...HENDERSON AND OWENSBORO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3764 8687 3758 8706 3768 8740 3765 8772
      3751 8789 3754 8802 3744 8842 3760 8840
      3758 8815 3768 8814 3781 8791 3791 8790
      3790 8769 3783 8765 3787 8759 3792 8763
      3794 8739 3778 8710 3793 8699 3782 8687

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 4:14 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 23, 4:14 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
414 AM CDT SAT APR 23 2011

.DISCUSSION...
WILL NEED TO BR BRIEF TO DUE TO ONGOING CONDITIONS. IN A
NUTSHELL...LOOKS LIKE A VERY WET PATTERN TO CONTINUE RIGHT
THROUGH WED ALONG MUCH OF THE OHIO AND MID MS RIVER VALLEY AS A
SFC FRONTAL SYSTEM WAFFLES BACK AND FORTH ACROSS THE REGION.
STRONG/SEVERE THUNDERSTORMS DURING THE NIGHT HAVE LEFT A COUPLE
INCHES OF RAINFALL OVER PORTIONS OF SOUTHERN ILLINOIS AND
SOUTHWEST INDIANA...NOT TO MENTION POSSIBLE TORNADOES...ESP FROM
WEBSTER AND DAVIESS COUNTIES KENTUCKY.

QUASI STATIONARY BOUNDARY SET UP WILL BE THE KEY TO WHERE THE
HEAVIEST RAINFALL AND SEVERE STORM POTENTIAL SETS UP. AREAS ALONG
AND NORTH OF THE SFC FRONT WILL STAND THE BEST CHC OF WIDE SPREAD
HEAVY RAINFALL THROUGH TONIGHT...WHICH NOW LOOKS TO BE NORTH OF A
MURRAY KY TO GREENVILLE KY LINE. THUS WILL EXTEND THE CURRENT
FLASH FLOOD WATCH THROUGH TONIGHT FOR THOSE LOCATIONS...THO
FLOODING CHANCES INCREASE RAPIDLY AS ONE MOVES NORTHWEST OF THE
OHIO RIVER.

ALONG AND SOUTH OF THE WARM FRONT....ACTIVITY MAY BE MORE
SCATTERED IN NATURE...BUT THIS IS WHERE THE GREATEST INSTABILITY
WILL BE LOCATED...ALONG WITH VERY RICH MOISTURE LEVELS.
THUS...ESSENTIALLY ALL OF THE FORECAST AREA...ESP SOUTH OF THE I
64 CORRIDOR HAVE BEEN TAGGED WITH A SLIGHT RISK OF SEVERE STORMS
TODAY. ANY OF THOSE STORMS WOULD MAINLY CONTAIN LARGE HAIL AS THE
THREAT...BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE STILL
POSSIBLE.

THIS SEVERE STORM AND HEAVY RAINFALL RISK WILL REMAIN OVER THE
REGION RIGHT THROUGH MID WEEK...AS ANOTHER NEGATIVELY TILTED H50
SHORT WAVE INTERACTS WITH THE SURFACE FRONT MONDAY OR MONDAY
NIGHT...THEN ANOTHER STRONGER MID LEVEL SHORT WAVE AND ASSOCIATED
COLD FRONT TRY TO FINALLY CLEAN THINGS OUT BY WED OR THU. THIS
LAST FRONT FRONT MAY PRODUCE MORE HEAVY RAINS AND SEVERE
WEATHER...ESP TUE NIGHT. NEEDLESS TO SAY...BY THE TIME ALL IS SAID
AND DONE WED NIGHT OR THU...SOME LOCATIONS OVER THE REGION MAY GET
YET ANOTHER 4 TO 8 INCHES OF RAINFALL...ESP ALONG AND N OF THE
OHIO RIVER.

RIVER ALREADY IN FLOOD...NEEDLESS TO SAY...COULD REACH SOME
HISTORICAL LEVELS IF CURRENT FORECASTS REMAIN CONSISTENT.

&&

.AVIATION...
NUMEROUS THUNDERSTORMS CROSSING THE OHIO RIVER VALLEY THIS
MORNING MAY TAPER OFF SOME BY AFTERNOON...BUT SCT STORM
ACTIVITY...SOME POSSIBLY SEVERE WITH LARGE HAILS AND DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE ENTIRE PERIOD AS A SURFACE FRONT
MEANDERS JUST NORTH OF THE REGION. THERE MAY BE BREAKS OF VFR IN
BETWEEN CONVECTION TODAY...BUT EVEN RAINFREE AREAS COULD SEE 3K
FT TYPE CIG LEVELS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

MEFFERT
Hazardous weather outlook, Apr 23, 4:27 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
427 AM CDT SAT APR 23 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-241000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
427 AM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY AND
TONIGHT. THE MAIN SEVERE THREAT WILL BE DAMAGING WIND AND LARGE
HAIL. AN ISOLATED TORNADO CAN NOT BE RULED OUT.

THERE IS ALSO A FLASH FLOOD WATCH IN EFFECT TODAY AND TONIGHT.
FLASH FLOODING WILL BE LIKELY WITH ANY REPEATED STRONG STORMS. IN
ADDITION WITH THE FRONT STALLED OVER THE LOWER OHIO VALLEY...
TRAINING OF STORMS WILL ALSO ELEVATE THE FLASH FLOODING THREAT.

THE BEST TIMING FOR THE STRONGEST STORMS WILL BE THIS AFTERNOON
WITH PEAK HEATING AND PERSIST INTO THE EVENING. MOVEMENT WILL BE
TO THE EAST NORTHEAST AT 35 TO 40 MPH.

WIDESPREAD RIVER FLOODING WILL CONTINUE ON AREA RIVERS. PLEASE
REFER OUR RIVER FLOOD PRODUCTS AT
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO TUESDAY
MORNING AS THE STALLED FRONT CONTINUES TO PLAGUE THE REGION. THE
MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL AS WE
PROGRESS THROUGH EAST AND INTO THE NEW WEEK. ALTHOUGH AN ISOLATED
TORNADO CAN NOT BE RULED OUT...THE ENVIRONMENT WILL NOT BE AS
CONDUCIVE FOR SPAWNING TORNADOES ON EASTER SUNDAY. AGAIN...THE
BEST TIMING OF THE STRONGEST STORM WILL BE IN THE AFTERNOON AND
LAST INTO THE OVERNIGHT HOURS.

IN CONTRAST...MONDAY INTO TUESDAY THE WIND FIELDS WILL BECOME
MODERATELY STRONG AND VEER WITH HEIGHT. THIS WILL RESULT IN AN
ENVIRONMENT MORE FAVORABLE FOR SUPER CELL DEVELOPMENT...WITH LARGE
HAIL DAMAGING WIND AND AN INCREASED CHANCE OF TORNADOES.
CONVECTION IS LIKELY TO BE ONGOING AS WE HEAD INTO MONDAY. THE
FLASH FLOOD WATCH WILL BE EXTENDED UNTIL AROUND SUNRISE EASTER
MORNING...AND MAY ALSO BE EXTENDED FURTHER INTO MID WEEK IF
NEEDED. ADDITIONAL RAINFALL TOTALS FROM TODAY THROUGH MID WEEK ARE
PROJECTED TO FOUR TO EIGHT INCHES.

WIDESPREAD RIVER FLOODING WILL CONTINUE ON AREA RIVERS...AND WILL
LIKELY BECOME EXACERBATED. PLEASE REFER OUR RIVER FLOOD PRODUCTS
AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY TO BE REQUESTED TODAY THROUGH TUESDAY
NIGHT.

In the hours before

Local storm report, Apr 23, 1:31 AM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
131 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     VANDUSER                36.99N 89.69W
04/22/2011  E60 MPH          SCOTT              MO   TRAINED SPOTTER

            HOUSE TRAILER OVERTURNED AND TREES DOWN IN TOWN

&&

DLL
Local storm report, Apr 23, 1:33 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
133 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     HAIL             3 W POSEYVILLE          38.17N 87.84W
04/23/2011  E1.00 INCH       POSEY              IN   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 23, 2:22 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
222 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     FLASH FLOOD      CARBONDALE              37.72N 89.22W
04/23/2011                   JACKSON            IL   EMERGENCY MNGR

            1 1/2 FEET OF WATER OVER WASHINGTON STREET. IT HAS BEEN
            CLOSED OFF TO ALL TRAFFIC.

&&

DLL
Local storm report, Apr 23, 2:30 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
230 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     HAIL             OAKLAND CITY            38.34N 87.35W
04/23/2011  E0.88 INCH       GIBSON             IN   BROADCAST MEDIA

&&

DLL
Local storm report, Apr 23, 3:34 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
334 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HEAVY RAIN       6 NE GRANDVIEW          38.00N 86.91W
04/23/2011  E0.00 INCH       SPENCER            IN   LAW ENFORCEMENT

            WATER OVER ROADWAY AT THE INTERSECTION OF HIGHWAY 70 AND
            HIGHWAY 245. HIGH WATER SIGNS HAVE BEEN PUT UP.

&&

DLL
Local storm report, Apr 23, 4:19 AM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
419 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             ZALMA                   37.14N 90.08W
04/22/2011  M1.25 INCH       BOLLINGER          MO   EMERGENCY MNGR

            FALLING WEST AND SOUTHWEST OF CITY LIMITS

0830 PM     FUNNEL CLOUD     12 NE POPLAR BLUFF      36.89N 90.25W
04/22/2011                   BUTLER             MO   TRAINED SPOTTER

            IT HAS ALREADY LIFTED

0831 PM     HAIL             CARBONDALE              37.72N 89.22W
04/22/2011  E0.50 INCH       JACKSON            IL   TRAINED SPOTTER

0833 PM     HAIL             CARBONDALE              37.72N 89.22W
04/22/2011  E0.75 INCH       JACKSON            IL   TRAINED SPOTTER

0900 PM     HAIL             GRANDIN                 36.83N 90.82W
04/22/2011  M1.00 INCH       CARTER             MO   TRAINED SPOTTER

0900 PM     TSTM WND GST     VANDUSER                36.99N 89.69W
04/22/2011  E60.00 MPH       SCOTT              MO   TRAINED SPOTTER

            HOUSE TRAILER OVERTURNED AND TREES DOWN IN TOWN

0904 PM     HAIL             PERKINS                 37.09N 89.78W
04/22/2011  E1.00 INCH       SCOTT              MO   TRAINED SPOTTER

            50 MPH WINDS ALSO REPORTED

0905 PM     TSTM WND GST     CHAFFEE                 37.18N 89.66W
04/22/2011  E50.00 MPH       SCOTT              MO   TRAINED SPOTTER

0917 PM     HAIL             ORAN                    37.08N 89.65W
04/22/2011  E1.00 INCH       SCOTT              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN. ALSO POWER LINES DOWN IN ORAN AND
            CHAFFEE

0935 PM     HAIL             KARNAK                  37.29N 88.98W
04/22/2011  E0.75 INCH       PULASKI            IL   TRAINED SPOTTER

0945 PM     TSTM WND DMG     MONKEYS EYEBROW         37.19N 88.99W
04/22/2011                   BALLARD            KY   EMERGENCY MNGR

            PARTIAL ROOF AND SIDING OFF RESIDENCE. ALSO...WINDOW OUT
            OF CAR

0956 PM     TSTM WND GST     ROUND KNOB              37.22N 88.73W
04/22/2011  M76.00 MPH       MASSAC             IL   EMERGENCY MNGR

0956 PM     TSTM WND GST     JOPPA                   37.21N 88.84W
04/22/2011  E55.00 MPH       MASSAC             IL   TRAINED SPOTTER

0956 PM     TSTM WND GST     ROUND KNOB              37.22N 88.73W
04/22/2011  E60.00 MPH       MASSAC             IL   EMERGENCY MNGR

            BETWEEN JOPPA AND METROPOLIS. MULTIPLE POWER FLASHES OF
            BLOWN TRANSFORMERS

1001 PM     TSTM WND GST     METROPOLIS              37.15N 88.71W
04/22/2011  E60.00 MPH       MASSAC             IL   TRAINED SPOTTER

1024 PM     TSTM WND DMG     GOLCONDA                37.36N 88.49W
04/22/2011                   LIVINGSTON         IL   EMERGENCY MNGR

            TREE FELL ON A HOUSE AT INTERSECTION OF ILLINOIS AND
            COLUMBUS

1024 PM     FLASH FLOOD      CHAFFEE                 37.18N 89.66W
04/22/2011                   SCOTT              MO   TRAINED SPOTTER

            LOW LYING STREETS IN THE AREA ARE FLOODED OR PARTIALLY
            COVERED. SEVERAL DITCHES AROUND TOWN HAVE SPILLED OVER
            THEIR BANKS.

1030 PM     FUNNEL CLOUD     CHARLESTON              36.92N 89.34W
04/22/2011                   MISSISSIPPI        MO   FIRE DEPT/RESCUE

1103 PM     HAIL             2 W WEST PADUCAH        37.08N 88.78W
04/22/2011  E0.50 INCH       MCCRACKEN          KY   NWS EMPLOYEE

1107 PM     TSTM WND DMG     5 WSW ROBARDS           37.66N 87.64W
04/22/2011                   HENDERSON          KY   EMERGENCY MNGR

            JUST NORTH OF WEBSTER-HENDERSON COUNTY LINE ON NORTH END
            OF POOLE. MULTIPLE HOUSES DAMAGED AND AT LEAST 1 WITH
            ROOF OFF. NUMEROUS TREES AND POWERLINES DOWN.

1111 PM     HEAVY RAIN       POSEYVILLE              38.17N 87.78W
04/22/2011  E0.00 INCH       POSEY              IN   TRAINED SPOTTER

            2 INCHES REPORTED WITH COMMON STREET FLOODING.

1127 PM     TORNADO          STANLEY                 37.82N 87.24W
04/22/2011                   DAVIESS            KY   LAW ENFORCEMENT

            POWER LINES DOWN

1133 PM     HAIL             LEDBETTER               37.05N 88.50W
04/22/2011  E0.75 INCH       LIVINGSTON         KY   EMERGENCY MNGR

1133 PM     FUNNEL CLOUD     OWENSBORO               37.76N 87.12W
04/22/2011                   DAVIESS            KY   TRAINED SPOTTER

            MAJOR ROTATION N OR HOSPITAL IN OWENSBORO ALONG OHIO
            RIVER.

1243 AM     HAIL             3 W POSEYVILLE          38.17N 87.84W
04/23/2011  E1.00 INCH       POSEY              IN   TRAINED SPOTTER

0208 AM     FLASH FLOOD      CARBONDALE              37.72N 89.22W
04/23/2011                   JACKSON            IL   EMERGENCY MNGR

            1 1/2 FEET OF WATER OVER WASHINGTON STREET. IT HAS BEEN
            CLOSED OFF TO ALL TRAFFIC.

0228 AM     HAIL             OAKLAND CITY            38.34N 87.35W
04/23/2011  E0.88 INCH       GIBSON             IN   BROADCAST MEDIA

0330 AM     HEAVY RAIN       6 NE GRANDVIEW          38.00N 86.91W
04/23/2011  E0.00 INCH       SPENCER            IN   LAW ENFORCEMENT

            WATER OVER ROADWAY AT THE INTERSECTION OF HIGHWAY 70 AND
            HIGHWAY 245. HIGH WATER SIGNS HAVE BEEN PUT UP.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:17 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski43 min
Apr 22, 9:19 PM CDTFlash Flood WarningPAHAlexander, Pulaski, Union3 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningPAHGallatin, White15 min
Apr 22, 9:38 PM CDTTornado WarningPAHMassac, Pope, Pulaski35 min
Apr 22, 10:08 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Massac, Pope22 min
Apr 22, 10:31 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Johnson, Massac, Pope, Saline and 1 more6 hr
Apr 22, 11:02 PM CDTFlash Flood WarningPAHJefferson6 hr
Apr 23, 12:17 AM CDTFlash Flood WarningPAHFranklin, Jackson, Perry, Williamson6 hr
Apr 23, 12:44 AM CDTSevere Thunderstorm WarningPAHWhite31 min
Apr 23, 12:55 AM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Perry, Saline, Union and 1 more50 min
Apr 23, 2:02 AM CDTAreal Flood AdvisoryPAHHamilton, Johnson, Pope, Saline, Union3 hr
Apr 23, 4:27 AM CDTAreal Flood AdvisoryPAHGallatin, Hamilton, Hardin, Johnson, Massac, Pope and 4 more3 hr
Apr 23, 11:18 AM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr
Apr 23, 12:35 PM CDTFlash Flood WarningPAHEdwards, Gallatin, Wabash, White6 hr
Apr 23, 1:42 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski, Union3 hr
Apr 23, 2:20 PM CDTTornado WarningPAHAlexander, Massac, Pulaski25 min
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningPAHAlexander6 min
Apr 23, 2:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope29 min
Apr 23, 2:50 PM CDTTornado WarningPAHMassac, Pope25 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningPAHHardin, Pope33 min
Apr 23, 3:34 PM CDTSevere Thunderstorm WarningPAHHardin41 min
Apr 22, 10:32 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more43 min
Apr 22, 11:00 PM CDTTornado WarningPAHDaviess, Henderson, McLean, Webster30 min
Apr 22, 11:24 PM CDTTornado WarningPAHDaviess25 min
Apr 22, 11:58 PM CDTAreal Flood AdvisoryPAHCaldwell, Hopkins, Lyon, Marshall, Muhlenberg2 hr
Apr 23, 1:12 AM CDTSevere Thunderstorm WarningPAHMuhlenberg33 min
Apr 23, 2:31 PM CDTTornado WarningPAHBallard, McCracken29 min
Apr 23, 2:51 PM CDTTornado WarningPAHGraves, McCracken, Marshall24 min
Apr 23, 3:17 PM CDTTornado WarningPAHLivingston, Lyon, Marshall28 min
Apr 23, 3:20 PM CDTTornado WarningPAHCrittenden, Livingston, Lyon25 min
Apr 23, 3:36 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Lyon24 min
Apr 23, 3:43 PM CDTSevere Thunderstorm WarningPAHCalloway, Lyon, Marshall, Trigg32 min
Apr 23, 3:53 PM CDTTornado WarningPAHDaviess, Hopkins, McLean, Webster22 min
Apr 23, 4:15 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg30 min
Apr 23, 4:35 PM CDTTornado WarningPAHMuhlenberg25 min

Nearby

Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.